Table of Contents
Journal of Complex Systems
Volume 2013 (2013), Article ID 942058, 7 pages
http://dx.doi.org/10.1155/2013/942058
Research Article

Common Fixed Point Theorems for a Rational Inequality in Complex Valued Metric Spaces

1Department of Mathematics, Guru Jambheshwar University of Science and Technology, Hisar 125001, India
2Department of Mathematics, Deenbandhu Chhotu Ram University of Science and Technology, Murthal 131039, India

Received 30 April 2013; Accepted 10 September 2013

Academic Editor: Fuwen Yang

Copyright © 2013 Pankaj Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Publications de l'Institut Mathématique, vol. 32, no. 46, pp. 149–153, 1982. View at Google Scholar